# SDR SWIA202305190006

- Difficulty date: April 6, 2023
- Submitted: May 19, 2023
- Operation: Air carrier
- Aircraft: N967SW
- Make and model: Cndair CL6002B19
- Aircraft serial: 7872
- Aircraft time: 45,696 hours, 38,642 cycles
- System (JASC): 5300 · Fuselage Structure (General)
- Part: Unknown
- Condition: Corroded
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

*CORROSION NOTED AT MULTIPLE SPOTS ON 605 FRAME BETWEEN STRG24R-18L (MARKED)     (C-CHECK RO 5/15/2023)    REPAIRED CORROSION AT MULTIPLE SPOTS ON 605 FRAME BETWEEN STRG24R-18L REF REO 601R-53-61-8010 REV -- DATED 2023-05-02, COMPLIED WITH ALL STEPS.COMPLIED WITH 51-900-1003-SKY(2B19) STRUCTURAL MAJOR REPAIR (**RII**). SEE CONTINUATON FOR DETAILS. ALL CHECKS GOOD
